# SDR AALA2019060439007

- Difficulty date: June 2, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 13,740 hours, 5,018 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Backup Nav
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF ON CLIMB OUT GOT XX ON GW FOLLOWED BY BACK UP NAV ON CAPT ND. - SECOND TIME THIS HAS HAPPENED  - FMGC 1 FAILURE. RETURNED TO HNL. MAINTENANCE PERFORMED FMGC 1 RESET IAW TSM 22-83-00. BACK UP NAV FAULT CLEARED. NO LOAD 15 REPORT GENERATED. OVERWEIGHT LANDING INSPECTION NOT REQUIRED AS IAW AMM 05-51-11...
